# SDR R9EA202008110101

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N138AR
- Make and model: Skrsky S61N
- Aircraft serial: 61767
- Aircraft time: 17,116 hours, 2,629 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66WAP2002
- Part serial: 427JO
- Condition: Failed
- Location: Hyd System
- Part time: 2,899 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EXTERNAL LIFT OPERATIONS AUX SERVO LIGHT ILLUMINATED AND LOST ALL AUX SERVO PRESSURE. AIRCRAFT RELEASED EXTERNAL LOAD IN HARBOR AND MADE SAFE LANDING AT BASE. MAINTENANCE PERFORMED TROUBLE SHOOTING. THE AUX HYD. PUMP WAS REPLACED AND OPERATIONAL CHECKS WERE NORMAL. NO OTHER DISCREPANCIES NOTED.
